# SDR DALA2020032502042

- Difficulty date: March 19, 2020
- Submitted: March 25, 2020
- Operation: Air carrier
- Aircraft: N659DL
- Make and model: Boeing 757232
- Aircraft serial: 24421
- Aircraft time: 91,034 hours, 41,189 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Failed
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 659 R1 DOOR SLIDE LIGHT INOP. CORRECTIVE ACTION: R/R R1 SLIDE LAMP/CAP MODULE. REPLACED SPLICES ON PROX SENSOR. FOUND S10216 PROX SENSOR BAD. R/R SAME PER AMM 25-66. R/R SAME PER AMM 25-66. (7206838)
